Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ok so since my mom knows I was taking Spiro and Yaz to help my acne and I've tried lots of other things, she decided to order me Acnepril (which I've never even heard of) and told me I'm not allowed to try anything myself now because she ordered me something which apparently is acnepril. I went to the website and it seems like its some type of vitamin pill, containing all the vitamins I already take that don't seem to help me =/

Anyone ever used Acnepril? Did it work for you? If you stopped taking it did your acne get worse?

Share this post


Link to post
Share on other sites

Well I just got this today...it says to take 2 pills 3 times a day....I guess I'll write a review of it when I finish the bottle since there isn't one on here already

Share this post


Link to post
Share on other sites

There is a thread about it on this site, but it won't let me link to it for some reason. It is in this area of the board though (it is titled "Acnepril work" and is currently on page 3 of the over-the-counter section).

Reviews are mixed. But, be wary of any review written by someone who joined the same day as the post, and when you click their name to see other posts by them, you find out it is their only post ever on the board. Very suspicious.

I know. I know. I am new here too. But, I haven't written any reviews. I understand everybody's skin is different; what works for me might not work for others, and vice versa.

Edited by berniebernard

Share this post


Link to post
Share on other sites

Sometimes different amounts and combination of something makes a difference.

Anyways,you got them for free and it sure won't hurt to use 'em!

Share this post


Link to post
Share on other sites
Sometimes different amounts and combination of something makes a difference.

Anyways,you got them for free and it sure won't hurt to use 'em!

Yeah thats what I figured...its basically just a vitamin anyways...it has a few things that I don't already take....the only thing that really sucks about them is you take 2 pills 3 times a day....I probably won't consistently take them like that because its hard for me to remember to take it like that....

Share this post


Link to post
Share on other sites

Ok so its been like 10 days and I've been TRYING to take it the 3 times a day, but thats not always possible. I'm starting to breakout again which could be an IB from starting bcp again or an IB because of the acenepril or both....the breakouts are really bugging me cause my entire forehead is broken out, the area under my nose and above my lip has 3-4 spots and my cheeks and chin have 1-2 spots {which is actually good since usually those are the places I breakout the most the other places hardly ever}

So hopefully the next few weeks my skin will calm down and I'll get as close as I can get to "clear" like I was before I started taking the pills. Then I can just deal with the redmarks =]

Share this post


Link to post
Share on other sites
:dance: I saw this topic and had to comment. I have been using Acnepril with the tea tree oil serum that is promoted on the website when you check out for free if you buy so many bottles for about 5 months now. The combination of the two are AWESOME! I am 39 and I have dealt with acne since I was in my late teens. I researched hours on end to find something that would help. I was skeptical at first as well, but it has been the only thing that has worked. Of course it may still get an occassional small pimple hear and there, but when can you expect. My skin has not looked so good for a long time. I can't say enough about it. Again, I use the serum with it. Didn't think the serum would make that much difference, but it does. I even use it on my dog. He has some trouble under his chin. It stings ever so slightly, but makes your skin feel clean. You do have to give it a month to two months. It takes awhile to get into your system. You cannot expect it to work in days. I use to buy so many products to try just throwing money away. For the last 5 months, I don't have to keep going down that isle hoping to find the latest and greatest. Acnepril has been a life saver. I take 2 in the AM and 2 in the PM.

Share this post


Link to post
Share on other sites

So another update on my skin since taking Acnepril. Its gotten worse =[ every pimple is huge and painful, I'm broken out on my forehead, chin, cheeks, nose...theres like not a spot on my face that doesn't have a huge painful spot....And I know this has to be caused by the acnepril because I don't think I'd have this reaction to a bcp that I've taken before with NO problems or side effects, especially since the only side effect it would be causing is the breakouts. I'm gonna keep taking the pills until the bottle is gone hopefully it just needs more time to kick in.

Share this post


Link to post
Share on other sites

Lol,I just read over the ingredient list and the 5% daily value of vitamin A caught my eye.Thought it was funny.I probably get that from eating a carrot.

Anyways,it's really odd that it may be breaking you out.If those herbs are strong enough to mess with your hormones,then it does take a while for your body to adjust.Or they could perhaps be messing with your hormones in a bad way.No clue. :shrug:

I hope your break out stops soon!

Share this post


Link to post
Share on other sites
Lol,I just read over the ingredient list and the 5% daily value of vitamin A caught my eye.Thought it was funny.I probably get that from eating a carrot.

Anyways,it's really odd that it may be breaking you out.If those herbs are strong enough to mess with your hormones,then it does take a while for your body to adjust.Or they could perhaps be messing with your hormones in a bad way.No clue. :shrug:

I hope your break out stops soon!

Thanks I hope so too...I think I was better off taking my vitamins the way I was before...I usually take more vitamin A then the 5% too because I take a vitamin A pill it has like 8,000 or something like that....but I stopped taking all my other vitamins (a, c, e, and my one a day) because I don't want to overdose on it -_-

Share this post


Link to post
Share on other sites

I think the IB is finally over, because all the spots are healing...and they are healing quickly =] only had one new spot when I woke up today so hopefully in a few weeks I'll be clear...

Share this post


Link to post
Share on other sites

Ok so I told my mom since this pill came with a money back guarantee to try to get her money back it did nothing to help my skin. I actually had to start taking antibiotics because of how bad my skin got, it was bad then it was ok then it got horrible. Now thanks to the antibiotic my skin is doing better but I can't take them for more then a month.....I think it was better when I was taking my regular vitamins

Share this post


Link to post
Share on other sites
Ok so I told my mom since this pill came with a money back guarantee to try to get her money back it did nothing to help my skin. I actually had to start taking antibiotics because of how bad my skin got, it was bad then it was ok then it got horrible. Now thanks to the antibiotic my skin is doing better but I can't take them for more then a month.....I think it was better when I was taking my regular vitamins

This isn't related to Acnepril, but if you're trying to treat your acne with vitamins you may want to try taking a 50 mg Zinc pill every day (if you haven't done so yet). I've seen huge improvements in my skin since I started doing that 3-4 weeks ago.

Share this post


Link to post
Share on other sites
Ok so I told my mom since this pill came with a money back guarantee to try to get her money back it did nothing to help my skin. I actually had to start taking antibiotics because of how bad my skin got, it was bad then it was ok then it got horrible. Now thanks to the antibiotic my skin is doing better but I can't take them for more then a month.....I think it was better when I was taking my regular vitamins

This isn't related to Acnepril, but if you're trying to treat your acne with vitamins you may want to try taking a 50 mg Zinc pill every day (if you haven't done so yet). I've seen huge improvements in my skin since I started doing that 3-4 weeks ago.

I used to take Zinc pills years ago and no matter how I took them (with or without food) they made me sick to my stomach.....so now I just take zinc through my one a day and i'm not only using vitamins to treat its just something i add because i think it helps. =] but thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×